# SDR FDEA201509092825

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 477 hours, 24,729 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: AQ0043
- Condition: Leaking
- Location: Brake System
- Part time: 12,052 hours, 6,609 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LT BRAKES GRABBED HARD & CAUSED A CONTROL ISSUE.  TEMPS CLIMBED TO ABOVE 400 DEGREES ON LT & RT REMAINED APPROX 60 DEGREES, NO NOTICEABLE STEERING ISSUES DURING TAXI.  LT BRAKE HAD MORE TRAVEL BEFORE GRABBING THAN RT.   NOTED LT GEAR BRAKE TEMPS INTO THE LOW 200 DEGREE RANGE & RT GEAR BRAKE TEMPS IN 60 - 80 DEGREE TEMP RANGE.  LT PEDAL DEPRESSES FURTHER THAN THE RT ON BOTH  SIDES.  WHEN DEPRESSING THE LT BRAKE PEDAL, RESISTANCE FEELS LIGHTER THAN ON RT WHEN DEPRESSING BOTH PEDALS AT SAME TIME.  NO NOTICEABLE HYD PRESSURE ISSUES NOTED.  R & R BRAKE CONTROL HYD RESERVOIR IAW MM 32-43-11-04. R & R LT MASTER CYLINDER IAW AMM 32-43-12-04.
